# SDR DALA2022011900374

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 81,788 hours, 26,408 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Overspeed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5638 - MISC/DE - OVER TRAVEL SELECTION OF FLAPS WITH FLAP OVERSPEED DURING APPROACH INTO TPA. EICAS MESSAGE TE FLAP DISAGREE DISPLAYED WITH ASSOCIATED LIGHT. C/W QRH AND COMPLETED APPROACH. CORRECTIVE ACTION: C/W FLAP OVERSPEED INSPECTION AND NO-GO ODI PROCEDURES. NO TROUBLE FOUND.
